George, S.Pareth, S.2020-03-312020-03-312012IAENG International Journal of Applied Mathematics, 2012, Vol.42, 3, pp.164-170https://idr.nitk.ac.in/handle/123456789/9859In this paper, we consider, a finite dimensional realization of Newton type iterative method for Lavrentiev regularization of ill-posed equations. Precisely we consider the ill-posed equation F(x) = f when the available data is f ? withf - f ?? ? and the operator F: D(F) ? X ? X is a nonlinear monotone operator defined on a real Hilbert space X. The error estimate obtained under a general source condition on x 0 - x? (where x 0 is the initial guess and x? is the solution of F(x) = f) is of optimal order. The regularization parameter ? is chosen according to the adaptive method considered by Perverzev and Schock (2005). An example is provided to show the efficiency of the proposed method.An application of newton type iterative method for lavrentiev regularization for ill-posed equations: Finite dimensional realizationArticle